A Caltech Library Service

Faster Calculation of Superquadric Shapes

Franklin, Wm. Randolph and Barr, Alan H. (1981) Faster Calculation of Superquadric Shapes. IEEE Computer Graphics and Applications, 1 (3). pp. 41-47. ISSN 0272-1716. doi:10.1109/MCG.1981.1673941.

See Usage Policy.


Use this Persistent URL to link to this item:


Nonparametric methods of calculating points on the curve produce the recently introduced superquadric objects at great savings in time.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© Copyright 1981 IEEE. Reprinted with permission. This article is based upon work supported by the National Science Foundation under grants ENG79-08139 and ISP79-20240. We would like to thank Jeff Goldsmith and Bruce Edwards for technical assistance with the illustrations.
Issue or Number:3
Record Number:CaltechAUTHORS:FRAieeecga81
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:9757
Deposited By: Archive Administrator
Deposited On:14 Mar 2008
Last Modified:08 Nov 2021 21:01

Repository Staff Only: item control page